Tags

Type your tag names separated by a space and hit enter

Dermatomyositis-like eruption and leg ulceration caused by hydroxyurea in a patient with psoriasis.
Clin Exp Dermatol. 1999 May; 24(3):164-6.CE

Abstract

We report the case of an elderly woman who had been on hydroxyurea for long-standing widespread psoriasis. After approximately 5 years's treatment with hydroxyurea, she developed a symmetrical dermatomyositis-like eruption on her hands, together with bilateral leg ulceration. Although similar skin eruptions have been reported after long-term hydroxyurea treatment, all of the previous patients were being treated for myeloproliferative disorders. A dermatomyositis-like eruption has not previously been reported to occur as a consequence of hydroxyurea treatment for psoriasis. Its recognition is important to prevent unnecessary investigation or treatment withdrawal.

Authors+Show Affiliations

Department of Dermatology, University Hospital of Wales, Cardiff, UK. varma@cf.ac.ukNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

10354169

Citation

Varma, S, and S W. Lanigan. "Dermatomyositis-like Eruption and Leg Ulceration Caused By Hydroxyurea in a Patient With Psoriasis." Clinical and Experimental Dermatology, vol. 24, no. 3, 1999, pp. 164-6.
Varma S, Lanigan SW. Dermatomyositis-like eruption and leg ulceration caused by hydroxyurea in a patient with psoriasis. Clin Exp Dermatol. 1999;24(3):164-6.
Varma, S., & Lanigan, S. W. (1999). Dermatomyositis-like eruption and leg ulceration caused by hydroxyurea in a patient with psoriasis. Clinical and Experimental Dermatology, 24(3), 164-6.
Varma S, Lanigan SW. Dermatomyositis-like Eruption and Leg Ulceration Caused By Hydroxyurea in a Patient With Psoriasis. Clin Exp Dermatol. 1999;24(3):164-6. PubMed PMID: 10354169.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Dermatomyositis-like eruption and leg ulceration caused by hydroxyurea in a patient with psoriasis. AU - Varma,S, AU - Lanigan,S W, PY - 1999/6/3/pubmed PY - 2000/9/2/medline PY - 1999/6/3/entrez SP - 164 EP - 6 JF - Clinical and experimental dermatology JO - Clin Exp Dermatol VL - 24 IS - 3 N2 - We report the case of an elderly woman who had been on hydroxyurea for long-standing widespread psoriasis. After approximately 5 years's treatment with hydroxyurea, she developed a symmetrical dermatomyositis-like eruption on her hands, together with bilateral leg ulceration. Although similar skin eruptions have been reported after long-term hydroxyurea treatment, all of the previous patients were being treated for myeloproliferative disorders. A dermatomyositis-like eruption has not previously been reported to occur as a consequence of hydroxyurea treatment for psoriasis. Its recognition is important to prevent unnecessary investigation or treatment withdrawal. SN - 0307-6938 UR - https://www.unboundmedicine.com/medline/citation/10354169/Dermatomyositis_like_eruption_and_leg_ulceration_caused_by_hydroxyurea_in_a_patient_with_psoriasis_ L2 - https://onlinelibrary.wiley.com/resolve/openurl?genre=article&sid=nlm:pubmed&issn=0307-6938&date=1999&volume=24&issue=3&spage=164 DB - PRIME DP - Unbound Medicine ER -